# SDR DU4R2007004

- Difficulty date: December 16, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 810-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B SEAT TRACK CORRODED AT BS 810 AND 830.  CUT OUT SECTION OF TRACK FROM BS 780 TO BS 879.  FABRICATED AND INSTALLED REPAIR TRACK SECTION BAC1520-792 IAW DWG NR 143N5116, 53-00-52 AND 51-40-02.
